# SDR UALA2008111302585

- Difficulty date: May 3, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 58,495 hours, 32,165 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 360 S9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIPS AT S-9L, BS 360 AND AT S-10L, BS 360.  THE INTERIM REPAIR IS APPROVED BY AD 2005-20-03 BY FAA FORM 8100-9.  THE REPAIR STRUCTURE WILL BE RE-INSPECTED PER SB 737-53A1204 STARTING AT 38,165 PTC AND REPEATED EVERY 6,000 FLIGHT CYCLES THEREAFTER.  REPAIRED REF SRM 51-40-02 AND EVA 71519 ON NR K4083G AND K4082G.
